Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 34.

Article

Clarkson, P.A. (2009) Rational solutions of the classical Boussinesq system. Nonlinear Analysis: Real World Applications, 10 (6 Special Issue SI). pp. 3360-3371. ISSN 1468-1218. (The full text of this publication is not available from this repository)

Clarkson, P.A. (2009) Vortices and Polynomials. Studies in Applied Mathematics, 123 (1). pp. 37-62. ISSN 0022-2526 . (The full text of this publication is not available from this repository)

Clarkson, P.A. (2008) Rational Solutions Of The Boussinesq Equation. Analysis and Applications , 6 (4). pp. 349-369. ISSN 0219-5305. (The full text of this publication is not available from this repository)

Clarkson, P.A. and Filipuk, Galina V. (2008) The symmetric fourth Painleve hierarchy and associated special polynomials. Studies in Applied Mathematics, 121 (2). pp. 157-188. ISSN 0022-2526 . (The full text of this publication is not available from this repository)

Sen, A. and Hone, A.N.W. and Clarkson, P.A. (2006) On the Lax pairs of symmetric Painleve equations. Studies in Applied Mathematics, 117 (4). pp. 299-319. ISSN 0022-2526 . (The full text of this publication is not available from this repository)

Harris, S.E. and Clarkson, P.A. (2006) Painlevé Analysis and Similarity Reductions for the Magma Equation. Symmetry, Integrability and Geometry: Methods and Applications, 2 . ISSN 1815-0659. (The full text of this publication is not available from this repository)

Clarkson, P.A. (2006) Special Polynomials Associated with Rational Solutions of the Painlevé Equations and Applications to Soliton Equations. Computational Methods and Function Theory, 6 (2). pp. 329-401. ISSN 1617-9447. (The full text of this publication is not available from this repository)

Clarkson, P.A. (2006) Special polynomials associated with rational solutions of the defocusing nonlinear Schrodinger equation and the fourth Painleve equation. European Journal of Applied Mathematics, 17 (3). pp. 293-322. ISSN 0956-7925. (The full text of this publication is not available from this repository)

Clarkson, P.A. (2005) Special polynomials associated with rational solutions of the fifth Painlevé equation. Journal of Computational and Applied Mathematics, 178 (1-2). pp. 111-129. ISSN 0377-0427 . (The full text of this publication is not available from this repository)

Clarkson, P.A. (2003) Remarks on the Yablonskii–Vorob'ev polynomials. Physics Letters A, 319 (1-2). pp. 137-144. ISSN 0375-9601. (The full text of this publication is not available from this repository)

Clarkson, P.A. and Hone, A.N.W. and Joshi, N. (2003) Hierarchies of Difference Equations and Bäcklund Transformations. Journal of Nonlinear Mathematical Physics, 10 . pp. 13-26. ISSN 1402-9251. (The full text of this publication is not available from this repository)

Clarkson, P.A. (2003) The fourth Painlevé equation and associated special polynomials. Journal of Mathematical Physics, 44 (11). pp. 5350-5374. ISSN 0022-2488. (The full text of this publication is not available from this repository)

Clarkson, P.A. and Mansfield, E.L. (2003) The second Painleve equation, its hierarchy and associated special polynomials. Nonlinearity, 16 (3). R1-R26. ISSN 0951-7715. (The full text of this publication is not available from this repository)

Hu, X.B. and Clarkson, P.A. (2002) Rational Solutions of an Extended Lotka-Volterra Equation. Journal of Nonlinear Mathematical Physics, 9 . pp. 75-93. ISSN 1402-9251 . (The full text of this publication is not available from this repository)

Ludlow, D.K and Clarkson, P.A. and Bassom, A.P (2000) New similarity solutions of the unsteady incompressible boundary-layer equations. Quarterly Journal of Mechanics and Applied Mathematics, 53 (2). pp. 175-206. ISSN 0033-5614. (The full text of this publication is not available from this repository)

Ludlow, D.K. and Clarkson, P.A. and Bassom, A.P. (1999) Similarity reductions and exact solutions for the two-dimensional incompressible Navier-Stokes equations. Studies in Applied Mathematics, 103 (3). pp. 183-240. ISSN 0022-2526. (The full text of this publication is not available from this repository)

Clarkson, P.A. and Priestley, T.J. (1999) Symmetries of a class of nonlinear fourth order partial differential equations. Journal of Nonlinear Mathematical Physics, 6 (1). pp. 66-98. ISSN 1402-9251. (The full text of this publication is not available from this repository)

Mansfield, E.L. and Reid, G.J. and Clarkson, P.A. (1998) Nonclassical reductions of a 3+1-cubic nonlinear Schrodinger system. Computer Physics Communications, 115 (2-3). pp. 460-488. ISSN 0010-4655. (The full text of this publication is not available from this repository)

Clarkson, P.A. and Priestley, T.J. (1998) Shallow water wave systems. Studies in Applied Mathematics, 101 (4). pp. 389-432. ISSN 0022-2526. (The full text of this publication is not available from this repository)

Bassom, A.P. and Clarkson, P.A. and Law, C.K. and McLeod, J.B. (1998) Application of uniform asymptotics to the second painleve transcendent. Archive for Rational Mechanics and Analysis, 143 (3). pp. 241-71. ISSN 0003-9527. (The full text of this publication is not available from this repository)

Clarkson, P.A. and Mansfield, E.L. and Priestley, T.J. (1997) Symmetries of a class of nonlinear third-order partial differential equations. Mathematical and Computer Modelling, 25 (8-9). pp. 195-212. ISSN 0895-7177. (The full text of this publication is not available from this repository)

Mansfield, E.L. and Clarkson, P.A. (1997) Applications of the differential algebra package diffgrob2 to classical symmetries of differential equations. Journal of Symbolic Computation, 23 (5-6). pp. 517-533. ISSN 0747-7171. (The full text of this publication is not available from this repository)

Milne, A.E. and Clarkson, P.A. and Bassom, A.P. (1997) Backlund transformations and solution hierarchies for the third Painleve equation. Studies in Applied Mathematics, 98 (2). pp. 139-194. ISSN 0022-2526. (The full text of this publication is not available from this repository)

Mansfield, E.L. and Clarkson, P.A. (1997) Symmetries and exact solutions for a 2+1-dimensional shallow water wave equation. Mathematics and Computers in Simulation, 43 (1). pp. 39-55. ISSN 0378-4754. (The full text of this publication is not available from this repository)

Clarkson, P.A. and Olver, P.J. (1996) Symmetry and the Chazy equation. Journal of Differential Equations, 124 (1). pp. 225-246. ISSN 0022-0396. (The full text of this publication is not available from this repository)

Bassom, A.P. and Clarkson, P.A. and Hicks, A.C. (1995) Backlund-Transformations and Solution Hierarchies for the 4th Painleve Equation. Studies in Applied Mathematics, 95 (1). pp. 1-71. ISSN 0022-2526. (The full text of this publication is not available from this repository)

Book section

Clarkson, P.A. (2008) The fourth Painleve equation. In: Guo, Li and Sit, William Y, eds. Differential Algebra and Related Topics. World Scientific, Singapore. ISBN 978-981-283-371-6. (Full text available)
[img]
Preview

Clarkson, P.A. (2006) Special polynomials associated with rational and algebraic solutions of the Painleve equations. In: Delabaere, E. and Loday-Richaud, M., eds. Theories Asymptotiques et Equations de Painleve. Societe Mathematique de France, Paris, France, pp. 21-52. ISBN 978-2-85629-229-7. (The full text of this publication is not available from this repository)

Clarkson, P.A. and Joshi, N. and Mazzocco, M. (2006) The Lax pair for the mKdV hierarchy. In: Delabaere, E. and Loday-Richaud, M., eds. Théories Asymptotiques et Equations de Painlevé. Séminaires et Congrès (14). Sociètè Mathèematique de France, Paris, France, pp. 53-64. ISBN 978-2-85629-229-7. (The full text of this publication is not available from this repository)

Clarkson, P.A. and Mansfield, E.L. and Webster, H.N. (2002) On Discrete Painleve Equations as Backlund Transformations. In: Coley, A. and Levi, D. and Milson, R. and Rogers, C. and Winternitz, P., eds. Backlund and Darboux Transformations: The Geometry of Solitons. CRM Proceedings and Lecture Notes (29). American Mathematical Society, United States, pp. 129-139. ISBN 9780821828038 . (The full text of this publication is not available from this repository)

Clarkson, P.A. and Mansfield, E.L. (2002) Open problems in symmetry analysis. In: Leslie, J., ed. The Geometrical Study of Differential Equations. Contemporary Mathematics (285). American Mathematical Society, United Kingdom, pp. 195-205. ISBN 0-8218-2964-5. (Full text available)
[img]
Preview

Conference or workshop item

Clarkson, P.A. (2008) Asymptotics of the second Painleve equation. In: Dominici, Diego and Maier, Robert, eds. Special Functions and Orthogonal Polynomials. Contemporary Mathematics, 471. American Mathematical Society, Providence, RI, USA pp. 69-83. ISBN 978-0-8218-4650-6. (The full text of this publication is not available from this repository)

Clarkson, P.A. and Webster, H.N. (2000) Hierarchies of exact solutions for the discrete third Painleve equation. In: 2nd Brussels Meeting on Integrability and Chaos in Discrete Systems, Brussels, Belgium. (The full text of this publication is not available from this repository)

Clarkson, P.A. and Mansfield, E.L. and Webster, H.N. (2000) On the relation between the continuous and discrete Painleve equations. In: 12th International Workshop on Nonlinear Evolution Equations and Dynamical Systems (NEEDS 98), Leeds, England. (The full text of this publication is not available from this repository)

This list was generated on Wed May 14 14:36:44 2014 BST.